I started my period one week early. Should I still take my last week of pills and then placebos, or wait and start a new pack when I am done with my period?
What happens if I get my period while on Tri-Nessa?
- 17 Nov 2009 by EffenheiEA09
- 17 November 2009
Just keep on taking the pills as directed on the pack. If you start bleeding a week early or have abnormal bleeding patterns consistently please see your doctor.
Did you happen to miss a pill or perhaps take the emergency contraceptive pill any time during your cycle? Please add answer as a comment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2012 • 1 answer
Posted 27 Jun 2013 • 1 answer
Posted 3 Oct 2013 • 1 answer
Posted 1 Dec 2014 • 1 answer
I've been taking Tri-Previfem for 2 months after swutching from Tri- Nessa that I took for 2 years.?
Posted 21 Dec 2015 • 1 answer